Hello all. I took 1 12.5 mg of Zoloft. The next day I had the weirdest feeling. All of a sudden my brain got real hot, I kinda felt like I was going to pass out. I've had such bad anxiety lately my Dr have me the script for Zoloft. I have gained over 90 lbs due to stress eating. I am scared to take another Zoloft. Has anyone had anything similar to this? I appreciate all your support.
I have never taken Zoloft. But I heard it was a good antidepressant. I did read that Zoloft can make some people have hot flashes. Your body may need to adjust to this medication. Dizziness can be a side effect as well. I would talk to my doctor and tell him your symptoms. He may decide to reduce the milligrams so your body can adjust slowly. Then, he may decide to raise the dosage after you have adjusted to the medication. Best of Luck!
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jul 2010 • 30 answers
Posted 25 Nov 2011 • 3 answers
Posted 12 Aug 2012 • 1 answer
Posted 29 Apr 2013 • 2 answers
Posted 4 Jun 2016 • 1 answer